Open Access
RAIRO-Oper. Res.
Volume 56, Number 1, January-February 2022
Page(s) 395 - 414
Published online 10 February 2022
  • K.R. Balachandran, Control policies for a single server system. Manag. Sci. 19 (1973) 1013–1018. [CrossRef] [Google Scholar]
  • E.A. Feinberg and D.J. Kim, Bicriterion optimization of an M/G/1 queue with a removable server. Probab. Eng. Inf. Sci. 10 (1996) 57–73. [CrossRef] [Google Scholar]
  • J.X. Gu, Y.Y. Wei, Y.H. Tang and M.M. Yu, Queue size distribution of Geo/G/1 queue under the Min(N, D)-policy. J. Syst. Sci. Complexity 29 (2016) 752–771. [CrossRef] [MathSciNet] [Google Scholar]
  • D.P. Heyman, N-policy for the M/G/1 queue. Manag. Sci. 23 (1977) 775–778. [CrossRef] [Google Scholar]
  • M. Jain and S. Kaur, (p, N)-policy for unreliable server bulk queue with Bernoulli feedback. Int. J. Appl. Comput. Math. 6 (2020) 170–198. [CrossRef] [Google Scholar]
  • S.F. Jia and Y.H. Chen, The Geo/G/1 queue model with (p, N)-policy set-up time, multiple vacation and disasters. Int. J. Sci. Eng. Technol. 2 (2013) 991–995. [Google Scholar]
  • F.C. Jiang, D.C. Huang, C.T. Yang, C.H. Lin and K.H. Wang, Design strategy for optimizing power consumption of sensor node with Min(N, T)-policy M/G/1 queuing models. Int. J. Commun. Syst. 25 (2012) 652–671. [CrossRef] [Google Scholar]
  • J.C. Ke, Bi-level control for batch arrival queues with an early startup and unreliable server. Appl. Math. Model. 28 (2004) 469–485. [CrossRef] [Google Scholar]
  • S.J. Lan and Y.H. Tang, The structure of departure process and optimal control strategy N* for Geo/G/1 discrete-time queue with multiple server vacations and Min(N, V)-policy. J. Syst. Sci. Complexity 30 (2017) 1382–1402. [CrossRef] [MathSciNet] [Google Scholar]
  • S.J. Lan and Y.H. Tang, Performance and reliability analysis of a repairable discrete-time Geo/G/1 queue with Bernoulli feedback and randomized policy. Appl. Stoch Model. Bus. 33 (2017) 522–543. [CrossRef] [Google Scholar]
  • S.J. Lan and Y.H. Tang, Analysis of D-policy discrete-time Geo/G/1 queue with second J-optional service and unreliable server. RAIRO-Oper. Res. 51 (2017) 101–122. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  • H.W. Lee and J.G. Park, Optimal strategy in N-policy production system with early set-up. J. Oper. Res. Soc. 48 (1997) 306–313. [CrossRef] [Google Scholar]
  • H.W. Lee and W.J. Seo, The performance of the M/G/1 queue under the dyadic Min(N, D)-policy and its cost optimization. Perform. Eval. 65 (2008) 742–758. [CrossRef] [Google Scholar]
  • H.W. Lee, N.I. Park and J. Jeon, Queue length analysis of batch arrival queues under bi-level threshold control with early set-up. Int. J. Syst. Sci. 34 (2003) 195–204. [CrossRef] [Google Scholar]
  • H.W. Lee, W.J. Seo, S.W. Lee and J. Jeon, Analysis of the MAP/G/1 queue under the Min(N, D)-policy. Stoch. Models 26 (2010) 98–123. [CrossRef] [MathSciNet] [Google Scholar]
  • J. Li, L.W. Liu, On an M/G/1 queue in random environment with Min(N, V)-policy. RAIRO-Oper. Res. 52 (2018) 61–77. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  • C.Y. Luo, Y.H. Tang and K.Z. Yu, Optimal (r, N)-policy for discrete-time Geo/G/1 queue with different input rate and setup time. Appl. Stoch. Model. Bus. 31 (2015) 405–423. [CrossRef] [Google Scholar]
  • Y.H. Tang and X.W. Tang, Queuing Theory-Foundations and Analysis Techniques. Science Press, Beijing (2006) (in Chinese). [Google Scholar]
  • Y.H. Tang, W.Q. Wu, Y.P. Liu and X.Y. Liu, The queue length distribution of M/G/1 queuing system with Min(N, V)-policy based on multiple server vacations. Syst. Eng-Theor. Practice 34 (2014) 1533–1546. (in Chinese). [Google Scholar]
  • J. Teghem, Control of the service process in a queuing system. Eur. J. Oper. Res. 23 (1986) 141–158. [CrossRef] [Google Scholar]
  • N.S. Tian, Stochastic Service System with Vacations. Peking University Press, Beijing (2001) (in Chinese). [Google Scholar]
  • K.H. Wang and K.B. Huang, A maximum entropy approach for the (p, N)-policy M/G/1 queue with a removable and unreliable server. Appl. Math. Model. 33 (2009) 2024–2034. [CrossRef] [MathSciNet] [Google Scholar]
  • T.Y. Wang and J.C. Ke, The randomized threshold for the discrete-time Geo/G/1 queue. Appl. Math. Model. 33 (2009) 3178–3185. [CrossRef] [Google Scholar]
  • Y.Y. Wei, Y.H. Tang and M.M. Yu, Recursive solution of queue length distribution for Geo/G/1 queue with delayed Min(N, D)-Policy. J. Syst. Sci. Inf. 4 (2020) 1478–9906. [Google Scholar]
  • D.Y. Yang and J.C. Ke, Cost optimization of a repairable M/G/1 queue with a randomized policy and single vacation. Appl. Math. Model. 38 (2014) 5113–5125. [CrossRef] [MathSciNet] [Google Scholar]
  • M. Yadin and P. Naor, Queuing systems with a removable service station. Oper. Res. Q. 14 (1963) 393–405. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.